# SDR U2RA201211120004

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: LJ38068
- Part serial: RR4406
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL FOUR O'CLOCK ARE INNER SANDWICH PANEL FOUND CORRODED. NOSE COWL REPLACED.
